# SDR FDEA201301310238

- Difficulty date: January 31, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 28,331 hours, 16,449 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51063
- Condition: Corroded
- Location: Bs 780-783
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 780 TO 783, RBL 45.5 HAS CORROSION ON CROWN.  REMOVED AND REPLACED WITH NEW SEAT TRACK FABRICATED AS PER DWG 143N5106 SHT.1 REV.A AND INSTALLED IAW DWG 143N5080   SHT.68 REV.A. REPAIR IS MAJOR.
